Posted by: Andries | 2008/06/16


I had a very high sex drive prior to my training which was about 6 months ago. I have been using Animal Pak, Stak and Cuts for the duration of my training and have noticed a decline in my sex drive. Stak has helped my training intensity, but has not boosted any testosterone - at least, I don't think it has. MY sex drive has just about vanished. Am I not taking enough testosterone? I used USN's Anabolic Pak last year and it was awesome. Stak is supposedly a superior product. Should I just get off these products and hope that my levels return to normal?
I'm only 29..! Any advice or ideas would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSports Nutrition

Hi Andries

Steroid and steroid type products play havoc with the natural functioning of the hormonal system – that is why I certainly do not ever recommend it. You can achieve equally good results without poisoning your system – see the website where Tom Venuto explains how you can be big the natural way.

In the meantime I will certainly recommend you stop taking those products immediately and monitor if your situation changes – should it not do so in about six weeks visit your doctor to do a set of hormonal blood test to see what the problem is.

Take care

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.